# SDR E30A001

- Difficulty date: May 5, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N581RJ
- Make and model: Beech F90
- Aircraft serial: LA14
- Aircraft time: 12,118 hours, 14,404 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 109361051
- Condition: Loose
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER TAXING TO DEPARTURE END OF RUNWAY, PILOT NOTICED LIGHT SMOKE AND AN ODOR IN THE COCKPIT.  PILOT SECURED AIR CONDITIONER AND RETURNED TO HANGER.  PLASTIC COVER OVER AIR CONDITIONER CURRENT LIMITER UNDER PILOTS SEAT WAS FOUND TO BE BURNED.  UPON FURTHER INSPECTION CONNECTION FOR AIR CONDITIONER CURRENT LIMITER WAS SLIGHTLY LOOSE.  LIMITER HAD BEEN REPLACED THE DAY BEFORE. REPLACED COVER AND ACFT WAS RETURNED TO SERVICE.
